# SDR REXA2020010700002

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242060209
- Condition: Damaged
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : ELONGATED HOLE ON COAMING LATCH DOOR AT LOWER HALF TRANSCOWL RH ENGINE ( MOT 2 )                                       
"SUMMARY: ON NRC. 00038 COAMING LATCH DOOR, DOUBLER COAMING LATCH DOOR AND PAD BEARINGAT ON LOWER HALF TRANSCOWL RH ENGINE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01        
"
